# SDR RAAA99E9014

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 85600
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM DUT TO ANC, FLIGHT CREW NOTED ELECTRICAL SMOKE SMELL IN COCKPIT.  TURNED DUCT HEAT OFF AND SMELL DISAPPEARED.  CHANGED FLIGHT STATION DUCT HEATER DUE FAILED.
